# SDR UALA2011080304052

- Difficulty date: August 2, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 79,947 hours, 12,837 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Shield
- Condition: Failed
- Location: Nr 2 Eng Oil
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL TANK HEAT SHIELD HAS DETERIORATED.  REPLACED HEAT SHIELD.
